Windows 7 Forums

Welcome to Windows 7 Forums. Our forum is dedicated to helping you find support and solutions for any problems regarding your Windows 7 PC be it Dell, HP, Acer, Asus or a custom build. We also provide an extensive Windows 7 tutorial section that covers a wide range of tips and tricks.


Windows 7: What annoys you?

16 Jan 2012   #671
JaidynM

Windows 7 Ultimate x64/Windows 8 Consumer Preview x64/Ubuntu 11.04
 
 

Trolls
My System SpecsSystem Spec
16 Jan 2012   #672
Lee

Win 7 Pro x64, VM Win XP, Win7 Pro Sandbox, Kubuntu 11
 
 

For those who have read my post several years ago you can probably figure out that me and doctors get along just find. In fact I am truly grateful that they take the time to become doctors. . .

Still alive and kicking, though sometimes I tend to wonder. . .
My System SpecsSystem Spec
16 Jan 2012   #673
noobvious

Win 7 Ultimate 64-bit SP1 (desktop)
 
 

Quote   Quote: Originally Posted by JaidynM View Post
Trolls
Sorry Jaidyn, I couldn't resist!


Attached Images
What annoys you?-9136815.jpg 
My System SpecsSystem Spec
.

16 Jan 2012   #674
seavixen32

Windows 7 Ultimate SP1 64-Bit
 
 

Just for you, Jaidyn.

My System SpecsSystem Spec
16 Jan 2012   #675
JaidynM

Windows 7 Ultimate x64/Windows 8 Consumer Preview x64/Ubuntu 11.04
 
 

Quote   Quote: Originally Posted by seavixen32 View Post
Just for you, Jaidyn.



LOL, some very sexy looking trolls there...
My System SpecsSystem Spec
17 Jan 2012   #676
Layback Bear

Windows 7 Pro. 64/SP-1
 
 

The last new prescribe medicine I took made me black out. Luckily I wasn't driving. I don't remember anything. My face and head looked very bad from a one point landing on my head. Later it was found that I had a concussion and that is why I was away from here for so long. A few day later I saw the doctor that prescribed the medication and she told me sometimes that medication will do that. Lesson learned; ask what the possible side effects are before you take the medication. I don't take that medication any longer. I don't like doctors who don't explain what the medication does and what it might do that is not good.
My System SpecsSystem Spec
17 Jan 2012   #677
A Guy

Microsoft Community Contributor Award Recipient

Windows 7 Home Premium x64 SP1
 
 

Not only should the doctor have explained that, the pharmacist should have as well when you got it filled. Thats inexcusable.

A Guy
My System SpecsSystem Spec
17 Jan 2012   #678
ICIT2LOL

Desk1 7 Home Prem / Desk2 10 Pro / Main lap Asus ROG 10 Pro 2 laptop Toshiba 7 Pro Asus P2520 7 & 10
 
 

Quote   Quote: Originally Posted by Layback Bear View Post
The last new prescribe medicine I took made me black out. Luckily I wasn't driving. I don't remember anything. My face and head looked very bad from a one point landing on my head. Later it was found that I had a concussion and that is why I was away from here for so long. A few day later I saw the doctor that prescribed the medication and she told me sometimes that medication will do that. Lesson learned; ask what the possible side effects are before you take the medication. I don't take that medication any longer. I don't like doctors who don't explain what the medication does and what it might do that is not good.
Hey LB I cannot believe that a) she did not tell you the side effects b) the pharmacist didn't give you a read out (standard practice in most places here) c) it didn't have a leaflet drug description in the packet. Moral: Always ask mate and look for the paperwork in the packets if it hasn't got one - ASK for heavens sake! Did she ask if you were allergic to anything?? Bit late when you are going into anaphylaxis - could have killed you real quick!!.
My System SpecsSystem Spec
17 Jan 2012   #679
seekermeister

W7x64 Pro, SuSe 12.1/** W7 x64 Pro, XP MCE
 
 

Quote   Quote: Originally Posted by Layback Bear View Post
The last new prescribe medicine I took made me black out. Luckily I wasn't driving. I don't remember anything. My face and head looked very bad from a one point landing on my head. Later it was found that I had a concussion and that is why I was away from here for so long. A few day later I saw the doctor that prescribed the medication and she told me sometimes that medication will do that. Lesson learned; ask what the possible side effects are before you take the medication. I don't take that medication any longer. I don't like doctors who don't explain what the medication does and what it might do that is not good.
Even had you asked, I doubt that she would have fully explained the side effects. Before starting a new medication, is is a good idea to Google it and read for yourself.
My System SpecsSystem Spec
17 Jan 2012   #680
ICIT2LOL

Desk1 7 Home Prem / Desk2 10 Pro / Main lap Asus ROG 10 Pro 2 laptop Toshiba 7 Pro Asus P2520 7 & 10
 
 

Quote   Quote: Originally Posted by seekermeister View Post
Quote   Quote: Originally Posted by Layback Bear View Post
The last new prescribe medicine I took made me black out. Luckily I wasn't driving. I don't remember anything. My face and head looked very bad from a one point landing on my head. Later it was found that I had a concussion and that is why I was away from here for so long. A few day later I saw the doctor that prescribed the medication and she told me sometimes that medication will do that. Lesson learned; ask what the possible side effects are before you take the medication. I don't take that medication any longer. I don't like doctors who don't explain what the medication does and what it might do that is not good.
Even had you asked, I doubt that she would have fully explained the side effects. Before starting a new medication, is is a good idea to Google it and read for yourself.
Yeah seeker and Wikipedia is the best bet I use it all the time at work.
My System SpecsSystem Spec
Closed Thread

Thread Tools Search this Thread
Search this Thread:

Advanced Search


Similar help and support threads
Thread Forum
Kill the HP welcome/poppup screen. It annoys me.
When I boot my computer, (a HP) , screen pops up, (picture of a hand and HP.) I don't want that. It annoys me. It is not necessary. I want to kill it. I don't want to hear how difficult it is, to remove. Merely, I want it not. mmm, someone must know how to get rid of it.
Performance & Maintenance


Our Sites

Site Links

About Us

Find Us

Windows 7 Forums is an independent web site and has not been authorized, sponsored, or otherwise approved by Microsoft Corporation. "Windows 7" and related materials are trademarks of Microsoft Corp.

© Designer Media Ltd

All times are GMT -5. The time now is 07:58.

Twitter Facebook Google+



Windows 7 Forums

Seven Forums Android App Seven Forums IOS App